# SDR MALA000129

- Difficulty date: January 26, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N517XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2335
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: HC324B0025000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B

## Discrepancy

DLH - FLT 3511 - SERIOUS NOXIOUS ODOR THROUGH AIRCRAFT, DEPLANED PASSENGERS, OPEN DOORS TO ALLOW FUMES TO LEAVE.  MAINTENANCE REPLACED LINE, FOUND SMALL PIN HOLES ON BEND CREATING HYD MIST IN BAY AND CABIN IAW AMM BLEED YELLOW HYD SYSTEM, PRESSURIZED AND OPS CHECK GOOD.  NO LEAKS OR MIST, CLEANTED HYD BAY OF RESIDUAL FLUID.  (M)
